# SDR QXEA0201966

- Difficulty date: November 19, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,591 hours, 4,219 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ABOVE DEBRIS DOOR, RIGHT HAND LOWER COWL RIGHT HAND UPPER Z MEMBER CRACKED.  REPAIRED IAW RD 8/4-71-016.
